# SDR ABXA9600627

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK HAS LOW VOLTAGE.  REPLACED BATTERY PACK, OPS CHECKED GOOD IAW DC-8 CARD DC8-1, ITEM 8.
